# SDR GN0A07302010

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 33,412 hours, 43,750 cycles
- Engine: Pwa PW118
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Condition: Unsecure
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED A "SERVICE DOOR" WARNING LIGHT AND AUDIO SIGNAL.  ACFT RETURNED AND LANDED WITHOUT INCIDENT.  FOUND RT WING OTBD PRESSURE REFUELING ACCESS PANEL FWD FASTENER HAD RELEASED.  FASTENER WAS SECURED AND ACFT DEPARTED.
